# SDR SWAA2023070659827

- Difficulty date: June 16, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER ACCESS PANEL 841DZ AFT SUPPORT BRACKET CRACKED<[01] REMOVED AND REPLACED AFT SUPPORT BRACKET ASSY AT L-2 DOOR LOWER ACCESS PANEL PER B737-800 SRM 51-40-02-0G-0;[02] VERIFIED REPLACEMENT
